# SDR NWAA 091426303

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 85,440 hours, 11,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND LEFT SIDE OVERWING EMERGENCY ESCAPE SLIDE LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY AND POWER SUPPLY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
